# SDR ASAA2019091430781

- Difficulty date: September 14, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 63,620 hours, 30,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A101027
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CLIP CORRODED AT STA 787 RBL 13.84. GROUNDED - YES. REMOVED AND REPLACED STRINGER CLIP IAW SRM 51-40-02-0G-0 W:.75" O:.032" R:0.0" L".75" D:.032".
